Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Grand Rapids, MI

May 30, 2013Clare County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 30, 2013, 2:07 PM EDT for Clare County, Michigan. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 2:07 PM EDT (18:07 UTC)
Expired
May 30, 2013, 2:45 PM EDT
In force
38 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Clare County, MI

The radar

The NCL Michigan radar (KAPX), 95 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:10 PM EDTHAIL 0.754 Se Lake George, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS53 KGRR 301807
SVRGRR
MIC035-301845-
/O.NEW.KGRR.SV.W.0022.130530T1807Z-130530T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
207 PM EDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLARE COUNTY IN CENTRAL MICHIGAN...

* UNTIL 245 PM EDT

* AT 205 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGE
  LAKE...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HARRISON...           DODGE LAKE...         LONG LAKE HEIGHTS...
  FRANKLIN TWP...       SHERIDEN TWP...       LAKE GEORGE...
  LEOTA...              MEREDITH...           BROWNS CORNER...
  DOVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4413 8460 4382 8461 4393 8495 4416 8489
      4416 8461
TIME...MOT...LOC 1807Z 218DEG 29KT 4397 8472

HAIL...1.00IN
WIND...<50MPH

$$

TJT
2 follow-up statements
310 
WWUS53 KGRR 301826
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
226 PM EDT THU MAY 30 2013

MIC035-301845-
/O.CON.KGRR.SV.W.0022.000000T0000Z-130530T1845Z/
CLARE MI-
226 PM EDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARE COUNTY UNTIL 245 PM EDT...

AT 224 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRANKLIN
TOWNSHIP...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  LONG LAKE HEIGHTS...  FRANKLIN TWP...       MEREDITH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4405 8477 4416 8478 4416 8461 4413 8460
      4400 8461
TIME...MOT...LOC 1826Z 218DEG 29KT 4412 8464

HAIL...1.00IN
WIND...<50MPH

$$

TJT
404 
WWUS53 KGRR 301840
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 PM EDT THU MAY 30 2013

MIC035-301849-
/O.EXP.KGRR.SV.W.0022.000000T0000Z-130530T1845Z/
CLARE MI-
240 PM EDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARE COUNTY WILL
EXPIRE AT 245 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER SMALL HAIL...GUSTY WINDS...HEAVY RAIN...AND FREQUENT 
DEADLY LIGHTNING ARE STILL POSSIBLE WITH OTHER THUNDERSTORMS IN THE 
AREA.

LAT...LON 4405 8477 4416 8478 4416 8461 4413 8460
      4400 8461
TIME...MOT...LOC 1839Z 218DEG 29KT 4420 8455

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:45 PM EDT, 22 minutes earlier.

Area forecast discussion, May 30, 1:45 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
145 PM EDT THU MAY 30 2013

LATEST UPDATE...
AVIATION

.MESOSCALE DISCUSSION...
ISSUED AT 1203 PM EDT THU MAY 30 2013

ISOLATED SVR WX IS POSSIBLE THIS AFTERNOON AND EVENING WITH
A FEW LOCALIZED DAMAGING WIND/HAIL EVENTS.

INSTABILITY CONTINUES TO BUILD OVER LWR MI AT NOON WITH STRONG
INSOLATION. 15Z SFC BASED CAPES WERE ALREADY AROUND 2500 J/KG AND
MIXED LAYER CAPE WERE 1000 TO 1500 J/KG WITH NO CIN/CAP PRESENT.
THE STAGE IS SET FOR SCATTERED TSTMS TO DEVELOP OVER THE NEXT FEW
HOURS... BY 17-18Z.

SHORT TERM MODEL GUIDANCE IS SUGGESTING THAT CONVECTION WILL
INITIATE ACROSS THE NE QUAD OF THE GRR CWFA... FROM THE GRR AREA
NORTHEAST TOWARD MT PLEASANT AND CLARE. PERHAPS THIS IS RELATED TO
LOW LEVEL SPEED CONVERGENCE ALONG THE LEADING EDGE OF STRONGER SSW
FLOW. THE SCATTERED CONVECTION SHOULD INCREASE IN COVERAGE OVER
THE REST OF THE CWFA BY 21Z.

DEEP LAYER SHEAR VALUES OF LESS THAN 25 KNOTS IMPLIES THAT WHILE
STORMS MAY BECOME STRONG DUE TO MODERATE INSTABILITY THEY WILL BE
MOSTLY OF THE PULSE VARIETY AND THE SVR WEATHER THREAT SHOULD BE
ISOLATED. THAT SAID... WE DO LOSE THE SHORT WAVE RIDGING ALOFT
LATER TODAY AND SHEAR MAY INCREASE AS WE COME MORE UNDER THE
INFLUENCE OF THE UPPER TROUGH TO OUR WEST. THERE MAY ALSO BE SOME
BETTER DPVA TO WORK WITH TOWARD 00Z... WITH SEVERAL VORTS COMING
THROUGH THE SW FLOW ALOFT.

TSTM CHANCES LOOK QUITE LOW FOR THE LAKESHORE NORTH OF MUSKEGON
THIS AFTERNOON/EVENING DUE TO THE COOL/STABLE MARINE INFLUENCE IN
SSW FLOW.

.SYNOPSIS...
ISSUED AT 330 AM EDT THU MAY 30 2013

AN UPPER RIDGE OVER THE GREAT LAKES WILL BEGIN TO GET PUSHED EAST
TODAY BY A DEEP TROUGH TO THE WEST. SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND SOME OF THE STORMS
MAY BE STRONG TO SEVERE FRIDAY. HEAVY RAINFALL IS ALSO POSSIBLE
DURING THIS TIME.

TODAY WILL BE WARMEST DAY OF THE PERIOD WITH HIGHS IN THE MID 80S.
TEMPS WILL FALL AFTER A COLD FRONT PASSES THROUGH SATURDAY.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 330 AM EDT THU MAY 30 2013

FORECAST CONCERNS DEAL WITH CONVECTIVE POTENTIAL THROUGH THE PERIOD.
THE GOING FORECAST WAS IN PRETTY GOOD SHAPE AND ONLY MINOR TWEAKS
WERE MADE.

A SHORT WAVE ROTATING AROUND THE UPPER LOW TO THE WEST MAY KICK OFF
SOME STORMS THIS AFTERNOON AND TONIGHT AS IT MOVES ACROSS
ILLINOIS INTO WISCONSIN. A 40KT LLJ WILL SUPPLY AMPLE MOISTURE
INTO THE CWA AND MODERATE INSTABILITY WILL ALSO BE IN PLACE WITH
SBCAPE NEAR 2K J/KG. DPVA FROM THE SHORT WAVE MAY BE ENOUGH TO
FIRE STORMS. SVR STORMS ARE NOT EXPECTED TODAY HOWEVER AS SHEAR
VALUES ARE ONLY PROGD AROUND 25 KNOTS. THAT CHANGES BY FRIDAY
HOWEVER WHEN SHEAR INCREASES TO 45 KTS OR SO. INSTABILITY WILL BE
A BIT LOWER THOUGH DUE TO CLOUD COVER. SEVERAL MORE SHORT WAVES
WILL TRACK ACROSS THE CWA AND FIRE STORMS AND SHOULD BE ABLE TO
OVERCOME THE WEAKER INSTABILITY. THE CWA REMAINS IN A SLIGHT RISK
FRIDAY.

THE THREAT OF THUNDERSTORMS WILL CONTINUE FRIDAY NIGHT INTO SATURDAY
AS A COLD FRONT SLOWLY MOVES TOWARD THE CWA. A STRONG LLJ AND
IMPINGING UPPER JET WILL PROVIDE GOOD DYNAMICS FOR CONVECTIVE
DEVELOPMENT. SHEAR VALUES AROUND 45 KTS WILL LINGER INTO SATURDAY SO
STRONG TO SVR STORMS CAN/T BE RULED OUT. STRONG WINDS WILL BE THE
MAIN THREAT.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 330 AM EDT THU MAY 30 2013

THE MAIN CHANGED TO THE FORECAST WAS TO  RAISE THE RISK FOR RAIN SAT
NIGHT AND SUN.  TEMPERATURES WERE ALSO LOWERED SUNDAY.

ONE COLD FRONT WILL BE SWINGING THROUGH THE REGION BY 12Z SUN.  THE
HIGH RES EURO BEEN TRENDING SLOWER WITH THIS FEATURE AND ACTUALLY
SHOWS A WAVE DEVELOPING ON THE FRONT...UPSTREAM IN IA 00Z SUN.  GFS
HAS BACKED MID LEVEL FLOW ACROSS WI FOR THIS SAME TIME AND RATHER
MOIST SOUNDINGS.  SO WILL INCREASE THE POPS FOR SAT NIGHT.
INSTABILITY STILL AROUND 06Z SUN...SO I MAINTAINED THE RISK FOR
THUNDER.

A DRY SLOT WILL MOVE IN FOR PART OF SUNDAY BEHIND THE
FRONT...HOWEVER WRAP AROUND MOISTURE WILL APPROACHING FROM THE WEST
SUNDAY. I AM NOT SURE HOW FAR SOUTH THIS MOISTURE WILL REACH...AND
IT COULD TOTALLY MISS SOUTHWEST MI. HOWEVER  THE HIGH RES IS NOW
SHOWING SOME LIGHT PRECIPITATION.  FROM THE 12Z 925 MB CHART IT
LOOKS LIKE A SECONDARY COLD FRONT WILL BE MOVING IN DURING THE DAY
ON SUNDAY.  LOW LEVELS ARE MOIST AND CONVERGENCE IS NOTED FROM THE
HIGH RES EURO.  SO SUNDAY IS LOOKING COOLER WITH SOME LIGHT RAIN
SHOWERS..ESPECIALLY FROM LUDINGTON TO HARRISON.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 145 PM EDT THU MAY 30 2013

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. THESE
ARE LARGELY DIURNALLY DRIVEN...SO EXPECT THE COVERAGE AND
INTENSITY TO DIMINISH BY 22Z.

ANOTHER MORE WIDESPREAD AREA OF SHOWERS AND STORMS ARE EXPECTED
TO ARRIVE TOWARD DAYBREAK FROM THE SW. EXPECT THIS CLUSTER OF
STORMS WILL BE IN A DIEING PHASE AS THEY HEAD ACROSS LAKE
MICHIGAN...SO HAVE FORECAST MORE OF AN IMPACT ON THE WESTERN TAF
SITES THAN THE EASTERN SITES FOR THIS PERIOD OF STORMS.

EXPECT LOWERING CEILINGS WITH THE SECOND BATCH OF STORMS DURING
THE EARLY MORNING. SOME IFR IS POSSIBLE BUT FEEL WE SHOULD LARGELY
STAY MVFR. CEILINGS SHOULD IMPROVE TOWARD MID DAY AS THE STORMS
WEAKER FURTHER.

A FAIRLY BRISK SSW WIND WILL BE MAINTAINED OVER THE REGION OVER
THE NEXT 24 HOURS...OCCASIONALLY GUSTING TO AROUND 25 KTS.

&&

.MARINE...
ISSUED AT 1203 PM EDT THU MAY 30 2013

LAKESHORE WEB CAMS INDICATE GOOD VISIBILITIES AT THE BEACHES AND
VISIBLE SATELLITE IMAGERY DOES NOT INDICATE ANY FOG PATCHES OVER
LK MI. THEREFORE CANCELLED THE MARINE DENSE FOG ADVISORY EARLIER. SMALL
CRAFT ADVISORY STILL LOOKS GOOD WITH MOST SITES REPORTING 20-25
KNOT WIND SPEEDS. WAVE HEIGHT WILL PROBABLY STAY BELOW 5 FEET
HOWEVER GIVEN SOUTHERLY TRAJECTORY AND WARM ADVECTION PATTERN ATOP
THE COLD/STABLE MARINE LAYER.

&&

.HYDROLOGY...
ISSUED AT 330 AM EDT THU MAY 30 2013

A VERY WET PATTERN IS IN PLACE THROUGH SATURDAY. SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED AND HEAVY RAINFALL IS
POSSIBLE. AN INCH TO OVER TWO INCHES OF RAIN IS POSSIBLE FROM THIS
AFTERNOON THROUGH SATURDAY. THIS WILL NO DOUBT LEAD TO APPRECIABLE
RISES ON RIVERS AND POSSIBLE FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH FRIDAY AFTERNOON FOR MIZ037-043-
     050.

LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR LMZ844>849.

&&

SYNOPSIS...93
SHORT TERM...93
LONG TERM...MJS
AVIATION...JK
HYDROLOGY...93
MARINE...MEADE
Hazardous weather outlook, May 30, 5:13 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 AM EDT THU MAY 30 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-310915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
513 AM EDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THEY
COULD CONTAIN GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING.
THEY WILL BE MOVING NORTHEAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE FOR BOTH FRIDAY AND SATURDAY.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. AN ELEVATED
RISK FOR TORNADOES WILL EXIST. IN ADDITION THE LIGHTNING COULD BE
FREQUENT AND LOCALLY HEAVY RAIN IS PREDICTED. WHERE THE STORMS
PERSIST THE RAIN COULD BECOME EXCESSIVE. THE MAIN STORM MOTION
WILL BE NORTHEAST AT 40 MPH.  THE STORMS ON SATURDAY WILL TRACK EASTWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR BOTH FRIDAY AND SATURDAY.

LMZ844>849-310915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
513 AM EDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL EXIST INTO THIS EVENING FOR PORTIONS OF THE
NEARSHORE WATERS.

HAZARDOUS WIND CONDITIONS WILL EXIST THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THEY COULD
CONTAIN GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. THEY
WILL BE MOVING NORTHEAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE BOTH FRIDAY AND SATURDAY.
DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR BOTH FRIDAY AND SATURDAY.

MJS

In the hours before

Special weather statement, May 30, 12:48 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1248 PM EDT THU MAY 30 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-301900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE...
HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...JACKSON
1248 PM EDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHWEST LOWER MICHIGAN
THROUGH 2 PM. THE BEST CHANCES FOR THUNDERSTORMS WILL BE EAST OF A
HOLLAND TO REED CITY LINE.

MOST STORMS WILL BE ACCOMPANIED BY BRIEF HEAVY DOWNPOURS AND GUSTY WINDS
BUT A FEW WILL BRING UP TO PENNY SIZED HAIL AND FREQUENT CLOUD-
TO-GROUND LIGHTNING.

TJT

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:23 AM EDTSmall Craft AdvisoryGRR48 hr
May 30, 11:29 AM EDTRiver Flood AdvisoryGRRBarry71 hr
May 30, 1:28 PM EDTBeach Hazards StatementGRRMason, Muskegon, Oceana38 hr
May 30, 3:07 PM EDTSevere Thunderstorm WarningGRRIsabella38 min
May 30, 3:48 PM EDTSevere Thunderstorm WarningGRRNewaygo57 min
May 30, 6:18 PM EDTSevere Thunderstorm WarningGRRCalhoun42 min
May 30, 6:59 PM EDTSevere Thunderstorm WarningGRREaton61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.